U.S. doctors online nowAsk doctors free
Staten Island, NY
A 18-year-old female asked:

Is it normal to have a full period with bad cramps and heavier flow when your on depo-provera shot and didn't get a period for months what could be wrong?

1 doctor answer1 doctor weighed in
Dr. Gregory Lewis
Urology 44 years experience
See answer : The most common side effect of depo-provera are irregular menstrual periods. Birth control is not an exact science and it depends on your body and your hormones. Almost all women experience changes in their periods when using depo- Provera (medroxyprogesterone) such as: longer periods, heavier periods, spotting between periods (sometimes daily), or no periods at all.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.